# SDR 2016F00161

- Difficulty date: July 26, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N711EC
- Make and model: Lear 35A
- Aircraft serial: 35311
- Aircraft time: 11,550 hours, 10,358 cycles
- Engine: Garrtt TFE73122B
- Engine time: 11,331 hours, 10,026 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74407235
- Part serial: 8002
- Condition: False Indication
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED A RIGHT ENGINE FIRE WARNING DURING CLIMB.  PULLED POWER ON RIGHT ENGINE AND WARNING CEASED AFTER APPROXIMATELY 15 SECONDS.  DIVERTED AND DECLARED AN EMERGENCY. INSPECTION FOUND NO EVIDENCE OF AN ENGINE FIRE AND THE HOT SECTION SENSING ELEMENT FAILED INSPECTION AND CHECK.
